Previous |  Up |  Next


Title: A note on normal topological functors and extensions of transformations (English)
Author: Pták, Pavel
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 17
Issue: 3
Year: 1976
Pages: 567-574
Category: math
MSC: 18A99
MSC: 54B30
MSC: 54D15
idZBL: Zbl 0352.18008
idMR: MR0418036
Date available: 2008-06-05T20:52:11Z
Last updated: 2012-04-28
Stable URL:
Reference: [KT] V. KOUBEK V. TRNKOVÁ: The Cantor-Bernstein theorem for functors.Comment. Math. Univ. Carolinae 14 (1973), 197-204. MR 0330258
Reference: [AM] J. ADÁMEK J. REITERMAN: Fixed points in representation of appear. MR 0376799
Reference: [ML] S. MAC LANE: Kategorien.Springer-Verlag Berlin 1972. Zbl 0243.18001


Files Size Format View
CommentatMathUnivCarol_017-1976-3_13.pdf 570.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo